73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thick leathery skin patch after radiiotherapy

8 REPLIES 8
ladybowler
Community Champion

Re: Thick leathery skin patch after radiiotherapy

Fee

 

Oh mate you have been through it lately.

 

I must admit I find that if I do not drink enough water in the day I get headaches not sure if it is down to the fact that I am dehydrated or the effects of the tamoxifen, but I am making sure that I drink  at least a litre and a half of water during the day and am back to my faithful water bottle on my desk now.

 

How all goes well with your pre op today my dear, got everything crossed for you that they can do the op this time so that you can get relief.

 

Dont you ever worry about coming on and ranting, this is a lovely safe place to do that, it is totally understandable and good that you are taking one day at a time.

 

No chance in the garden at the moment, it will be April before I can do anything.  Our garden is on a slope and the grass does retain the water a lot so it is a bit yucky out there.  However my new section that I created last year is doing very well despite all the snow we have had this year.

 

Sending you loads of love and hugs

 

Helena xxx

Jasper
Member

Re: Thick leathery skin patch after radiiotherapy

Hi fee, I have the same under my breast and was told it was due to radiotherapy, I still have a very warm and painful breast especially when I get up out of bed, omg it’s gravity lol. I finished my rads end of September. Hope you get peace of mind soon jo 

Fee70
Member

Re: Thick leathery skin patch after radiiotherapy

Thank you xx I’ve not been keeping great, I’m still getting the pain under my “good” arm pit but doc said thinks it’s hormonal because of the tamoxifen, these headaches have been driving me potty, first doctor said migraine the second one said tension but still none the wiser. Got problems with my bowel and to top it off I’ve got the worst haemorrhoids I’ve had in years(painful) I’m on antibiotics at the moment for an infection and I’ve got my pre op tomorrow for my hysteroscopy next month, I was due to get it done in December but they sent me home because I wasn’t well enough for the general but hopefully all goes to plan this time. I’m just a bit drained with it all to be honest. .. oh my that’s a bit of a rant 😟 sorry for info overload I’ve got quite a lot going on just now .. but taking one day at a time 😀 I hope you are well Helena, have you been busy in the garden this week?

Fee
Xxx
ladybowler
Community Champion

Re: Thick leathery skin patch after radiiotherapy

Fee

 

I know what you mean, but at least it should give you peace of mind my dear. How are you doing generally? xxx

Fee70
Member

Re: Thick leathery skin patch after radiiotherapy

Thanks Helena, I’ll maybe give the nurse a call tomorrow and just ask her, I hate being such a worrier 😔

Fee
Xxx
ladybowler
Community Champion

Re: Thick leathery skin patch after radiiotherapy

Fee

 

If you are concerned give her a call again and ask if you can be seen just to give you piece of mind xxx

Fee70
Member

Re: Thick leathery skin patch after radiiotherapy

Yeah i phoned and asked the bcn a few months ago and she said it was probably the radiotherapy, I just find it odd that it’s only in that one area and not all over the whole treated area if you know what imean. It wasn’t like this after radiotherapy finished I saw the oncologist a few weeks after my treatment ended but it wasn’t as thick as it is now. I don’t have any appointments with oncologist as far as I know I just need to wait until May for my first annual check xx
ladybowler
Community Champion

Re: Thick leathery skin patch after radiiotherapy

Fee

 

Have you had a follow up apt with your oncologist since finishing rads?  If not you could always give your bcn a call and just check it out with them, that is what they are there for xxx

Fee70
Member

Thick leathery skin patch after radiiotherapy

Hi, I was wondering if anyone else has experienced really thick almost leather like skin after radiotherapy. My treatment finished in July last year and the skin is has felt like this since after I finished, it’s not the whole of my breast it’s just all underneath and feels like a leather belt under my breast. Thanks in advance for any feedback

Fee
Xxx